RT Journal Article T1 Complementation and embeddings of c0(I) in Banach spaces A1 Argyros, Spiros A. A1 Castillo, Jesús F. A1 Suárez Granero, Antonio A1 Jiménez Sevilla, María Del Mar A1 Moreno, José Pedro PB London Mathematical Society SN 0024-6115 YR 2002 FD 2002-11 LK https://hdl.handle.net/20.500.14352/58617 UL https://hdl.handle.net/20.500.14352/58617 LA eng NO Argyros, S. A., Castillo, J. F., Suárez Granero, A. et al. «COMPLEMENTATION AND EMBEDDINGS OF c 0 ( I ) IN BANACH SPACES». Proceedings of the London Mathematical Society, vol. 85, n.o 3, noviembre de 2002, pp. 742-68. DOI.org (Crossref), https://doi.org/10.1112/S0024611502013618. NO Dirección General de Investigación Científica y Técnica (España) DS Docta Complutense RD 6 abr 2025